# SDR CA151208010

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 591 hours
- Engine: Pwa PW123
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Part number: MS2446424
- Condition: Unserviceable
- Location: Water Door
- Part time: 646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING THE 72 MONTH CHECK, MAINTENANCE HAS FOUND THAT THE BEARING FOR THE NR 2 WATER DOOR TORQUE SHAFT, LOCATED IN HOUSING, PN 215T26004-6 IS UNSERVICEABLE.  THE BEARING IS BROKEN APART IN MULTIPLE SECTIONS.  BEARING WILL BE REPLACED WITH A SERVICEABLE UNIT.
